# SDR IPXA2021070171198

- Difficulty date: July 1, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 27,847 hours, 18,955 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: 112N80068
- Part serial: NA
- Condition: Delaminated
- Location: L/H Dry Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3DRY BAY DOOR 632FZ HAS EDGE DAMAGE DOT 6833-14REPAIRED PANEL IAW B757 SRM 51-70-07-0G 250 DEG F CURE PER SRM 57-20-09-2R, TABLE I.
